×

zbMATH — the first resource for mathematics

Epidemic models with spatial spread due to population migration. (English) Zbl 0522.92020

MSC:
92D25 Population dynamics (general)
35B40 Asymptotic behavior of solutions to PDEs
35K55 Nonlinear parabolic equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aronson, D. G., Weinberger, H. F.: Nonlinear diffusions in population genetics, combustion, and nerve propagation. Partial differential equations and related topics. Lecture notes in math., vol. 446, pp. 161-176. Berlin-Heidelberg-New York: Springer 1980
[2] Busenberg, S. N., Travis, C. C.: A nonlinear semigroup whose generator is not dissipative. To appear, Houston J. of Math. · Zbl 0562.47051
[3] Busenberg, S. N., Iannelli, M.: A class of non-linear diffusion problems in age-dependent population dynamics. To appear, J. Nonlinear Anal. Theory, Methods, Appl. · Zbl 0528.92016
[4] Cohen, D., Murray, J. D.: A generalized diffusion model for growth and dispersal in a population. J. Math. Biol. 12, 237-249 (1981) · Zbl 0474.92013
[5] Capasso, V.: Global solution for a diffusive nonlinear deterministic epidemic model. SIAM J. App. Math. 35, 274-284 (1978) · Zbl 0415.92018
[6] Capasso, V., Maddalena, L.: Convergence to equilibrium states for a reaction-diffusion system modelling the spatial spread of a class of bacterial and viral diseases. J. Math. Biol. 13, 173-184 (1981) · Zbl 0468.92016
[7] DeMottoni, P., Orlandi, E., Tesei, A.: Asymptotic behavior for a system describing epidemics with migration and spatial spread of infection. Nonlinear Analysis, Theory, Methods, and Application 3, 663-675 (1979) · Zbl 0416.35009
[8] Diekmann, O.: Thresholds and travelling waves for the geographical spread of infection. J. Math. Biol. 6, 109-130 (1978) · Zbl 0415.92020
[9] Gurtin, M., MacCamy, R. C.: On the diffusion of biological populations. Math. Biosci. 33, 35-49 (1977) · Zbl 0362.92007
[10] Hadeler, K. P.: Diffusion in Fisher’s population model. Rocky Mountain J. Math. 11, 39-45 (1981) · Zbl 0458.35048
[11] Levin, S.: Models of population dispersal. In: Busenberg, S., Cooke, K. (eds.) Differential equations and applications in ecology, epidemics, and population problems, pp. 1-18. New York: Academic Press 1981 · Zbl 0475.92016
[12] Marcati, P., Serafini, R.: Asymptotic behavior in age dependent population dynamics with spatial spread. Boll. Un. Mat. Ital. 16-B, 734-753 (1979) · Zbl 0414.92021
[13] Marcati, P., Pozio, M. A.: Global asymptotic stability for a vector disease model with spatial spread. J. Math. Biol. 9, 179-187 (1980) · Zbl 0419.92013
[14] Okubo, A.: Diffusion and ecological problems: Mathematical models. Berlin-Heidelberg-New York: Springer 1980 · Zbl 0422.92025
[15] Thieme, H.: A model for the spatial spread of an epidemic. J. Math. Biol. 4, 337-351 (1977) · Zbl 0373.92031
[16] Webb, G. F.: An age-dependent epidemic model with spatial diffusion. Arch. Rat. Mech. Anal. 75, 91-102 (1980) · Zbl 0484.92018
[17] Weinberger, H.: A first course in partial differential equations. Waltham-Toronto-New York: Ginn-Blaisdell 1965 · Zbl 0127.04805
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.